Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had a vertigo attack, on vertin. In depression, shivering in lower hips, weight gain. Reasons ?

mY MOTHER HAD SUFFERED A VERTIGO ATTACK ON THE 24TH OF APRIL AND SINCE THEN SHE IS ON VERTIN AND NOOTROPIL. BUT SHE SEEMED TO BE SLIPPING INTO DEPRESSION FOR WHICH SHE WAS GIVEN NEXITO. NOW AFTER 4 MONTHS OF NON STOP MEDICATION SHE HAS GAINED WEIGHT AND HER LOWER LIP SHIVERS BADLY. HER CT SCAN AND ENT TESTS WERE ALL NORMAL
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hi,

Welcome to HealthcareMagic Public Forum

From your query it is clear that your mother has depression and currently on treatment with nexito. Vertigo may occur due to several reasons even with initial days of depression too. If her depression is responding to nexito then it is good other medicine doses may need to increase or it medicine should change.

Lower lip tremor may be due to anxiety if it is associated with anxiety symptoms and hand tremors. It may also occur in very few cases with nexito itself. It is better if she get evaluated by psychiatrist for final diagnosis and treatment.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Regards,
Dr. Ashish Mittal
www.99doctor.com
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor